Theta Characteristics of an Algebraic Curve

DSpace/Manakin Repository

Theta Characteristics of an Algebraic Curve

Citable link to this page

 

 
Title: Theta Characteristics of an Algebraic Curve
Author: Mumford, David Bryant
Citation: Mumford, David. 1971. Theta characteristics of an algebraic curve. Annales Scientifiques de l'École Normale Supérieure 4(2): 181-192.
Full Text & Related Files:
Published Version: http://smf.emath.fr/Publications/AnnalesENS/4_4/html/
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/71a--ThetaChar.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3612774
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters